# SDR DKAA01010

- Difficulty date: March 20, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Fs 148.55
- Part time: 50,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FS 148.55 BETWEEN L17R AND L18R CORRODED.  REPAIRED PER DER DRAWING NR 53-01100-1 DATED 3/20/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
